PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On formulae for central moments of counting distributions

Volume 42 / 2015

Katarzyna Steliga, Dominik Szynal Applicationes Mathematicae 42 (2015), 111-124 MSC: Primary 60E99; Secondary 62E99. DOI: 10.4064/am42-1-7

Abstract

The aim of this article is to give new formulae for central moments of the binomial, negative binomial, Poisson and logarithmic distributions. We show that they can also be derived from the known recurrence formulae for those moments. Central moments for distributions of the Panjer class are also studied. We expect our formulae to be useful in many applications.

Authors

  • Katarzyna SteligaDepartment of Mathematics
    Faculty of Economics
    Maria Curie-Skłodowska University
    Pl. M. Curie-Skłodowskiej 5
    20-031 Lublin, Poland
    e-mail
  • Dominik SzynalDepartment of Economics
    The John Paul II Catholic University of Lublin
    Wydział Zamiejscowy
    Ofiar Katynia 6
    37-450 Stalowa Wola, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image